Publications of Zbigniew Slodkowski

F. Jafari, Z. Słodkowski and T. Tonev.  A new proof for the description of holomorphic flows on multiply connected domains.  Int. J. Math. Math. Sci., Art. ID 160579, 5, 2014. MR3182351
P. Fischer and Z. Slodkowski.  Mean-value inequalities for convex functions and the Chebysev-Vietoris inequality.  J. Convex Anal., 21(2):415--424, 2014. MR3236406
A. Boggess, R. J. Dwilewicz and Z. Slodkowski.  Hartogs extension for generalized tubes in $\mathbb{C}^n$.  J. Math. Anal. Appl., 402(2):574--578, 2013. MR3029172
Zbigniew Slodkowski, Al Boggess and Roman Dwilewicz.  Hartogs -Extensions for Tube-like Domains in $C^2$.  2013.
Zbigniew Slodkowski and Pal Fischer.  Mean-value Inequalities for Convex Functions and the Chebyshev-Vietoris Inequality.  Journal of Convex Analysis .  2013.
Zbigniew Slodkowski, Al Boggess and Roman Dwilewicz.  Hartogs extensions for generalized tubes in $C^n$.  Journal of Mathematical Analysis and Applications (online version appeared, paper version to appear).  2013.
Farhad Jafari, Zbigniew Slodkowski and Thomas Tonev.  Semigroups of operators on Hardy spaces and cocycles of holomorphic flows.  Complex Anal. Oper. Theory, 6(1):113--119, 2012. MR2886612
Al Boggess, Roman J. Dwilewicz and Zbigniew Słodkowski.  Hartogs phenomenon on unbounded domains---conjectures and examples.  In Complex analysis and potential theory, pages 117--134.  Amer. Math. Soc., Providence, RI, 2012. MR2986896
A. Boggess, R. Dwilewicz and Z. Slodkowski.  Hartogs phenomenon on unbounded domains -conjectures and examples.  CRM Proceedings and Lecture Notes, vol. 55, Amer. Math. Soc. Providence, RI, 2012, pp.117 - 1134.  2012.
Pal Fischer and Zbigniew Slodkowski.  On the Hadamard inequality.  Studia Sci. Math. Hungar., 45(4):531--547, 2008. MR2641449
Pal Fischer and Zbigniew Slodkowski.  Mean value inequalities for convex and star-shaped sets.  Aequationes Math., 70(3):213--224, 2005. MR2192275
Zibgniew Slodkowski and Giuseppe Tomassini.  Minimal kernels of weakly complete spaces.  J. Funct. Anal., 210(1):125--147, 2004. MR2052116
Zbigniew Słodkowski.  Polynomially convex hulls of families of arcs.  Studia Math., 165(1):1--17, 2004. MR2080324
Zbigniew Slodkowski.  Polynomially convex hulls of famillies of arcs.  Studia Mathematica, 165:1--17, 2004.
N. Levenberg, T. J. Ransford, J. Rostand and Z. Słodkowski.  Countability via capacity.  Math. Z., 242(3):399--406, 2002. MR1985456
Zbigniew Slodkowski and Giuseppe Tomassini.  Stein hull and evolution.  Math. Ann., 320(4):665--684, 2001. MR1857134
P. Fischer and Z. Slodkowski.  Monotonicity of the integral mean and convex functions.  J. Convex Anal., 8(2):489--509, 2001. MR1915955
Z. Slodkowski and G. Tomassini.  Evolution of special subsets of $\bold C^ 2$.  Adv. Math., 152(2):336--358, 2000. MR1764108
Zbigniew Slodkowski and Giuseppe Tomassini.  Evolution of a graph by Levi form.  In Differential geometric methods in the control of partial differential equations (Boulder, CO, 1999), pages 373--382.  Amer. Math. Soc., Providence, RI, 2000. MR1804801
Zbigniew Slodkowski.  Uniqueness property for positive closed currents in ${\bf C}^ 2$.  Indiana Univ. Math. J., 48(2):635--652, 1999. MR1722811
N. Levenberg and Z. Slodkowski.  Pseudoconcave pluripolar sets in ${\bf C}^ 2$.  Math. Ann., 312(3):429--443, 1998. MR1654816
Zbigniew Słodkowski.  An open mapping theorem for analytic multifunctions.  Studia Math., 122(2):117--122, 1997. MR1432162
Zbigniew Slodkowski.  Canonical models for a class of polynomially convex hulls.  Math. Ann., 308(1):47--63, 1997. MR1446198
Zbigniew Slodkowski.  Polynomially convex hulls in $\bold C^ 3$ with totally real fibers.  Complex Variables Theory Appl., 32(4):321--330, 1997. MR1459593
Zbigniew Slodkowski and Giuseppe Tomassini.  Evolution of subsets of $\bold C^ 2$ and parabolic problem for the Levi equation.  Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 25(3-4):757--784 (1998), 1997. MR1655541
Zbigniew Slodkowski.  Natural extensions of holomorphic motions.  J. Geom. Anal., 7(4):637--651, 1997. MR1669211
Zbigniew Słodkowski.  Holomorphic motions commuting with semigroups.  Studia Math., 119(1):1--16, 1996. MR1388770
Zbignew Slodkowski and Giuseppe Tomassini.  Geometric properties of solutions of the Levi curvature equation in ${\bf C}^ 2$.  J. Funct. Anal., 138(1):188--212, 1996. MR1391635
Zbigniew Slodkowski and Giuseppe Tomassini.  Levi equation and evolution of subsets of ${\bf C}^ 2$.  Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 7(4):235--239, 1996. MR1454417
Zbigniew Slodkowski.  Extensions of holomorphic motions.  Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 22(2):185--210, 1995. MR1354904
Z. Slodkowski and G. Tomassini.  The Levi equation in higher dimensions and relationships to the envelope of holomorphy.  Amer. J. Math., 116(2):479--499, 1994. MR1269612
W. Cao, Y. Sagher and Z. Slodkowski.  Fredholm properties and interpolation of families of Banach spaces.  Illinois J. Math., 36(2):286--292, 1992. MR1156628
Zbigniew Slodkowski.  Holomorphic motions and polynomial hulls.  Proc. Amer. Math. Soc., 111(2):347--355, 1991. MR1037218
Donna Kumagai and Zbigniew Slodkowski.  Maximum modulus algebras and analytic varieties.  Proc. Amer. Math. Soc., 112(1):125--129, 1991. MR1039534
Zbigniew Slodkowski and Giuseppe Tomassini.  Weak solutions for the Levi equation and envelope of holomorphy.  J. Funct. Anal., 101(2):392--407, 1991. MR1136942
Zbginiew Slodkowski and Giuseppe Tomassini.  Levi-equation in higher dimensions.  Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 2(4):277--279, 1991. MR1152633
Zbigniew Slodkowski.  Pseudoconvex classes of functions. II. Affine pseudoconvex classes on ${\bf R}^ N$.  Pacific J. Math., 141(1):125--163, 1990. MR1028268
Zbigniew Slodkowski.  Polynomial hulls with convex fibers and complex geodesics.  J. Funct. Anal., 94(1):156--176, 1990. MR1077549
Zbigniew Slodkowski.  Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation.  Trans. Amer. Math. Soc., 317(1):255--285, 1990. MR949900
Zbigniew Slodkowski.  Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation.  Trans. Amer. Math. Soc., 321(1):305--332, 1990. MR991968
Zbigniew Slodkowski.  Polynomial hulls in ${\bf C}^ 2$ and quasicircles.  Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 16(3):367--391 (1990), 1989. MR1050332
Zbigniew Slodkowski.  Approximation of analytic multifunctions.  Proc. Amer. Math. Soc., 105(2):387--396, 1989. MR977924
Zbigniew Slodkowski.  Complex interpolation of normed and quasinormed spaces in several dimensions. I.  Trans. Amer. Math. Soc., 308(2):685--711, 1988. MR951623
Zbigniew Slodkowski.  Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces.  Trans. Amer. Math. Soc., 309(1):165--189, 1988. MR957066
Zbigniew Slodkowski.  Pseudoconvex classes of functions. I. Pseudoconcave and pseudoconvex sets.  Pacific J. Math., 134(2):343--376, 1988. MR961240
Zbigniew Slodkowski.  On bounded analytic functions in finitely connected domains.  Trans. Amer. Math. Soc., 300(2):721--736, 1987. MR876475
Zbigniew Slodkowski.  Polynomial hulls with convex sections and interpolating spaces.  Proc. Amer. Math. Soc., 96(2):255--260, 1986. MR818455
Zbigniew Slodkowski.  An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra.  Trans. Amer. Math. Soc., 294(1):367--377, 1986. MR819954
Zbigniew Slodkowski.  Local maximum property and $q$-plurisubharmonic functions in uniform algebras.  J. Math. Anal. Appl., 115(1):105--130, 1986. MR835588
Zbigniew Slodkowski.  A generalization of Vesentini and Wermer's theorems.  Rend. Sem. Mat. Univ. Padova, 75:157--171, 1986. MR847664
Zbigniew Slodkowski.  Analytic perturbation of the Taylor spectrum.  Trans. Amer. Math. Soc., 297(1):319--336, 1986. MR849482
S. Levi and Z. Slodkowski.  Measurability properties of spectra.  Proc. Amer. Math. Soc., 98(2):225--231, 1986. MR854024
Zbigniew Slodkowski.  Operators with closed ranges in spaces of analytic vector-valued functions.  J. Funct. Anal., 69(2):155--177, 1986. MR865219
Zbigniew Slodkowski.  The Bremermann-Dirichlet problem for $q$-plurisubharmonic functions.  Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 11(2):303--326, 1984. MR764948
Zbigniew Slodkowski.  Analytic multifunctions: $q$-plurisubharmonic functions and uniform algebras.  In Proceedings of the conference on Banach algebras and several complex variables (New Haven, Conn., 1983), volume 32 of Contemp. Math., pages 243--258.  Amer. Math. Soc., Providence, RI, 1984. MR769513
Zbigniew Slodkowski.  Uniform algebras and analytic multifunctions.  Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8), 75(1-2):9--18 (1984), 1983. MR780802
Zbigniew Słodkowski.  A criterion for subharmonicity of a function of the spectrum.  Studia Math., 75(1):37--49, 1982. MR676803
Z. Slodkowski and W. {\.Z}elazko.  A note on semicharacters.  In Spectral theory (Warsaw, 1977), pages 397--402.  PWN, Warsaw, 1982. MR738305
Zbigniew Słodkowski.  On subharmonicity of the capacity of the spectrum.  Proc. Amer. Math. Soc., 81(2):243--249, 1981. MR593466
Zbigniew Słodkowski.  Analytic set-valued functions and spectra.  Math. Ann., 256(3):363--386, 1981. MR626955
Z. Słodkowski.  Analytic families of operators: variation of the spectrum.  Proc. Roy. Irish Acad. Sect. A, 81(1):121--126, 1981. MR635585
Zbigniew Słodkowski.  Borel sets and the spectrum of an operator on an $F$-space.  Proc. Roy. Soc. Edinburgh Sect. A, 90(3-4):257--261, 1981. MR647605
Pal Fischer and Zbigniew Słodkowski.  Christensen zero sets and measurable convex functions.  Proc. Amer. Math. Soc., 79(3):449--453, 1980. MR567990
S. Kowalski and Z. Słodkowski.  A characterization of multiplicative linear functionals in Banach algebras.  Studia Math., 67(3):215--223, 1980. MR592387
Zbigniew Słodkowski, Wojciech Wojtyński and Jaroslav Zemánek.  A note on quasinilpotent elements of a Banach algebra.  Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 25(2):131--134, 1977. MR0438124
Zbigniew Słodkowski.  An infinite family of joint spectra.  Studia Math., 61(3):239--255, 1977. MR0461172
Z. Słodkowski and W. {\.Z}elazko.  On joint spectra of commuting families of operators.  Studia Math., 50:127--148, 1974. MR0346555
Zbigniew Słodkowski.  On ideals consisting of joint topological divisors of zero.  Studia Math., 48:83--88, 1973. MR0348505
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications